# SDR CALA2022121403390

- Difficulty date: December 12, 2022
- Submitted: December 14, 2022
- Operation: Air carrier
- Aircraft: N446UA
- Make and model: Airbus A320-232
- Aircraft serial: 834
- Aircraft time: 74,757 hours, 30,888 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: D5347219220000
- Condition: Corroded
- Location: Fr68
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR STRUCTURE. BEAM AT Y765 CORRODED AT FR68 AND FW D OF FR70. () REMOVED AND REPLACED NEW BEAM PART# D534721922000 BATCH# 0003916 319 AT Y765 IAW SRM 51-42-11-001 EMP#: V914954 WORK ACC0MPLISHED AT ST ENGINEERING OF MOBILE AT BFM ON NR#: 48024
